ℳ-rank and meager groups

Tom 150 / 1996

Ludomir Newelski Fundamenta Mathematicae 150 (1996), 149-171 DOI: 10.4064/fm-150-2-149-171

Streszczenie

Assume p* is a meager type in a superstable theory T. We investigate definability properties of p*-closure. We prove that if T has $<2^{ℵ_0}$ countable models then the multiplicity rank ℳ of every type p is finite. We improve Saffe's conjecture.

Autorzy

  • Ludomir Newelski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek